EconPapers    
Economics at your fingertips  
 

Improved goodness-of-fit measures

Peter Mitic

Journal of Operational Risk

Abstract: ABSTRACT New goodness-of-fit measures which are significant improvements on existing measures are described. They use the intuitive geometrical concept of the area enclosed by the curve of a fitted distribution and the profile of the empirical cumulative distribution function.A transformation of this profile simplifies the geometry and provides three new goodness-of-fit tests. The integrity of this transformation is justified by topological arguments. The new tests provide a quantitative justification for qualitative judgements on goodness-of-fit, are independent of population size and provide a workable way to objectively choose a best fit distribution from a group of candidate distributions.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-operational-risk/2401 ... oodness-fit-measures (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ3:2401155

Access Statistics for this article

More articles in Journal of Operational Risk from Journal of Operational Risk
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ3:2401155